direkt zum Inhalt springen

direkt zum Hauptnavigationsmenü

Sie sind hier

TU Berlin

Page Content

There is no English translation for this web page.

Journal Publications

On the Number of Real Zeros of Random Fewnomials
Citation key BET-On-the-Number-of-Real-Zeros-of-Random-Fewnomials
Author Peter Bürgisser and Alperen A. Ergür and Josué Tonelli-Cueto
Pages 721–732
Year 2019
DOI 10.1137/18M1228682
Journal SIAM Journal on Applied Algebra and Geometry
Volume 3
Number 4
Abstract Consider a system $f_1(x)=0,łdots,f_n(x)=0$ of $n$ random real polynomial equations in $n$ variables, where each $f_i$ has a prescribed set of exponent vectors described by a set $A\subseteq \mathbbN^n$ of cardinality $t$. Assuming that the coefficients of the $f_i$ are independent Gaussians of any variance, we prove that the expected number of zeros of the random system in the positive orthant is bounded from above by $\frac12^n-1\binomtn$.
Link to publication Link to original publication Download Bibtex entry

Zusatzinformationen / Extras

Quick Access:

Schnellnavigation zur Seite über Nummerneingabe

Auxiliary Functions

This site uses Matomo for anonymized webanalysis. Visit Data Privacy for more information and opt-out options.